Solutions of second-order differential equations with discontinuous right parts

Research output

Original languageEnglish
Title of host publicationAnalytic Methods of Analysis and Differential Equations: AMADE 2015
PublisherCambridge Scientific Publishers
Pages160с. 135-144
ISBN (Print)978-1-908106-56-8
Publication statusPublished - 2016

Cite this

Potapov, D. K. (2016). Solutions of second-order differential equations with discontinuous right parts. In Analytic Methods of Analysis and Differential Equations: AMADE 2015 (pp. 160с. 135-144). Cambridge Scientific Publishers.